MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, HVT, 5.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE, HVT, 5.5; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10315
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/06/2024
Type of Reportable Event Death
Event or Problem Description
It was reported "the et tube connector disconnected and fell off".The patient's current condition is reported as "deceased".Additonal information was requested; however, no response has been received from the customer at this time.
 
Additional Manufacturer Narrative
Qn#(b)(4).A visual inspection of the product involved in the complaint could not be conducted since the product was not returned.A dimensional inspection of the product involved in the complaint could not be conducted since the product was not returned.A functional inspection of the product involved in the complaint could not be conducted since the product was not returned.Part number 5-10311 is not being manufactured currently, however, another part number from the same family was use for the "verification of failure mode reported in the current manufacturing process" and was conducted as follows: 13 samples were dimensional inspected, and issue reported "detached - connector" was not observed in the current manufacturing process.All complaint are trended across product families on a monthly basis.Therefore, a separate complaint history review is not required.Dhr review could not be conducted since the lot number was not provided.Dhr review could not be conducted since the lot number was not provided.Corrective actions cannot be established since it is necessary to receive the physical sample to perform a proper investigation and confirm the alleged defect.At this time due the sample is not available is not possible to determine the source of the defect reported.Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description
It was reported "the et tube connector disconnected and fell off".The patient's current condition is reported as "deceased".Additional information was requested; however, no response has been received from the customer at this time.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "detached - connector" could not be confirmed based on the returned sample.The returned connector was found to be within the acceptable specifications.However, preventative actions have been previously implemented at the manufacturing site to prevent this issue from occurring.A vision system was implemented to check for proper insertion depth of the connector.Procedures were also updated at the same time to add further inspection points and testing during production to ensure connectors are within specification.A lot number was not provided for this returned sample and no potential lot number could be found.Therefore, it could not be determined if the returned sample was manufactured prior to or after these preventative actions.Teleflex will continue to monitor and trend on this issue.

Brand Name
ET TUBE, HVT, 5.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19018568
Report Number3003898360-2024-00300
Device Sequence Number3880381
Product Code BTR
UDI-Device Identifier04026704397006
UDI-Public04026704397006
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5-10315
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer04/03/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Outcome Attributed to Adverse Event Death;
Patient SexUnknown